# SDR KCSA2023100639

- Difficulty date: October 6, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747412
- Aircraft serial: 24226
- Aircraft time: 10,796 hours, 20,403 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ENTRY L5. VERIFIED L5 DOOR TO OPEN AND CLOSE IN LOCKED POSITION NORMAL. INDICATION FAULT. TRANSFERRED TO DMI 100098601 CATEGORY C DUE 10/17/23 MEL 52-73-1 MAINTENANCE PROCEDURES COMPLIED WITH PLACARDS INSTALLED. PER LP 100098619- REFERENCE DMI #100098601 "DOOR ENTRY L5" OPERATIONAL TEST OF THE DOOR WARNING SYSTEM ON THE L5 MAIN ENTRY DOOR GOOD IAW B747-400 AMM 52-71-00. THIS CLEARS DMI #100098601. ALL PLACARDS REMOVED.
